Alert archive / Florida / River Flood Warnings in 2013
River Flood Warning 73, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Jul 4, 2013, 11:46 AM CDT for Okaloosa County, Santa Rosa County, Florida; Covington County, Escambia County, Alabama. It took effect at Jul 4, 2013, 5:41 PM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2013, 11:46 AM CDT (16:46 UTC)
- In effect from
- Jul 4, 2013, 5:41 PM CDT
- Expired
- Jul 5, 2013, 7:49 PM CDT
- In force
- 26 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
Counties Covington County, AL, Escambia County, AL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 94 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blackwater River (AL) near Baker (BAKF1). The gauge peaked at 12.49 ft at Jul 5, 2013, 4:00 AM CDT.
- Action stage
- 6 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02370000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
666 WGUS44 KMOB 041646 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 1146 AM CDT THU JUL 4 2013 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN ALABAMA...FLORIDA... BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND SANTA ROSA COUNTIES. .HEAVY RAINFALL HAS CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC039-053-FLC091-113-051545- /O.NEW.KMOB.FL.W.0073.130704T2241Z-130705T1545Z/ /BAKF1.1.ER.130704T2241Z.130705T0000Z.130705T0945Z.NO/ 1146 AM CDT THU JUL 4 2013 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE BLACKWATER RIVER NEAR BAKER * FROM THIS AFTERNOON UNTIL FRIDAY MORNING * AT 11AM THURSDAY THE STAGE WAS...8.3 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 11 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 11.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW. * AT 11 FEET...SOME MINOR FLOODING OF SECONDARY ROADS AND LOWLANDS DOWNSTREAM FROM BAKER. $$
4 follow-up statements
236 WGUS84 KMOB 050315 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1015 PM CDT THU JUL 4 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA... BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND SANTA ROSA COUNTIES. SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC039-053-FLC091-113-060315- /O.EXT.KMOB.FL.W.0073.000000T0000Z-130707T1030Z/ /BAKF1.1.ER.130705T0120Z.130706T0000Z.130707T0430Z.NO/ 1015 PM CDT THU JUL 4 2013 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE BLACKWATER RIVER NEAR BAKER * UNTIL LATE SATURDAY NIGHT * AT 9 PM THURSDAY THE STAGE WAS 11.3 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 11 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 12.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY BEFORE MIDNIGHT. * AT 11 FEET...SOME MINOR FLOODING OF SECONDARY ROADS AND LOWLANDS FROM AROUND BAKER DOWNSTREAM WILL OCCUR. $$ FLC091-060314- /O.EXT.KMOB.FL.W.0072.000000T0000Z-130709T1000Z/ /CRVF1.1.ER.130705T0517Z.130707T0600Z.130709T0400Z.NO/ 1015 PM CDT THU JUL 4 2013 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM AFTER MIDNIGHT TOMORROW UNTIL LATE MONDAY NIGHT * AT 9 PM THURSDAY THE STAGE WAS 7.5 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 9.6 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY BEFORE MIDNIGHT. * AT 8 FEET...FLOODING OF LOWLANDS OCCURS. * AT 8.5 FEET...WATER IN YARDS ON SOWEL RD. $$
003 WGUS84 KMOB 050822 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 322 AM CDT FRI JUL 5 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA... BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND SANTA ROSA COUNTIES. SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC039-053-FLC091-113-060822- /O.EXT.KMOB.FL.W.0073.000000T0000Z-130708T1612Z/ /BAKF1.1.ER.130705T0120Z.130706T1800Z.130708T1012Z.NO/ 322 AM CDT FRI JUL 5 2013 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BLACKWATER RIVER NEAR BAKER * UNTIL MONDAY MORNING * AT 2 AM FRIDAY THE STAGE WAS 12.4 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 11 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 15.4 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. * AT 10 FEET...KENNEDY AND PEADEN BRIDGES FLOOD UPSTREAM. * AT 11 FEET...SOME MINOR FLOODING OF SECONDARY ROADS AND LOWLANDS FROM AROUND BAKER DOWNSTREAM WILL OCCUR. * AT 14 FEET...EAST PARK IN BAKER IS FLOODED. * AT 14.5 FEET...WEST PARK IN BAKER FLOODS. $$ FLC091-060822- /O.EXT.KMOB.FL.W.0072.000000T0000Z-130709T1800Z/ /CRVF1.1.ER.130705T0648Z.130708T0000Z.130709T1200Z.NO/ 322 AM CDT FRI JUL 5 2013 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * UNTIL TUESDAY AFTERNOON * AT 2 AM FRIDAY THE STAGE WAS 8 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 9.3 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. * AT 8 FEET...FLOODING OF LOWLANDS OCCURS. * AT 8.5 FEET...WATER IN YARDS ON SOWEL RD. * AT 10 FEET...FLOOD WATERS THREATEN TRAILERS NORTH OF THE OKALOOSA CORRECTIONAL CENTER. $$
345 WGUS84 KMOB 051433 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 933 AM CDT FRI JUL 5 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA... BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND SANTA ROSA COUNTIES. SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVERS. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC039-053-FLC091-113-060828- /O.EXT.KMOB.FL.W.0073.000000T0000Z-130706T0828Z/ /BAKF1.1.ER.130705T0120Z.130705T0901Z.130706T0228Z.NO/ 933 AM CDT FRI JUL 5 2013 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE BLACKWATER RIVER NEAR BAKER * UNTIL LATE TONIGHT * AT 9AM FRIDAY THE STAGE WAS 12.0 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 11 FEET * THE RIVER WILL CONTINUE A SLOW FALL. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * AT 12 FEET, FLOODING OF SECONDARY ROADS AND LOWLANDS WILL SUBSIDE AS THE RIVER DROPS BELOW 12 FEET. $$ FLC091-061433- /O.EXT.KMOB.FL.W.0072.000000T0000Z-130710T0000Z/ /CRVF1.1.ER.130705T0648Z.130707T0600Z.130709T1800Z.NO/ 933 AM CDT FRI JUL 5 2013 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * UNTIL TUESDAY EVENING * AT 8AM FRIDAY THE STAGE WAS 8.4 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 9.3 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EARLY AFTERNOON. * AT 8.5 FEET, LOWLAND FLOODING IN THE AREA WILL DIMINISH AS THE RIVER DROPS BELOW 8 FEET. $$
304 WGUS84 KMOB 051834 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 134 PM CDT FRI JUL 5 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA... BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND SANTA ROSA COUNTIES. SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVERS. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC039-053-FLC091-113-060049- /O.EXT.KMOB.FL.W.0073.000000T0000Z-130706T0049Z/ /BAKF1.1.ER.130705T0120Z.130705T0901Z.130705T1849Z.NO/ 134 PM CDT FRI JUL 5 2013 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE BLACKWATER RIVER NEAR BAKER * UNTIL THIS EVENING * AT 1PM FRIDAY THE STAGE WAS 11.1 FEET * MINOR FLOODING IS OCCURRING AND NO FLOODING IS FORECAST * FLOOD STAGE IS 11 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 11 FEET, SOME MINOR FLOODING OF SECONDARY ROADS AND LOWLANDS FROM AROUND BAKER DOWNSTREAM WILL OCCUR. $$ FLC091-061834- /O.EXT.KMOB.FL.W.0072.000000T0000Z-130709T0600Z/ /CRVF1.1.ER.130705T0648Z.130707T0000Z.130709T0000Z.NO/ 134 PM CDT FRI JUL 5 2013 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * UNTIL LATE MONDAY NIGHT * AT 1PM FRIDAY THE STAGE WAS 8.4 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 8.8 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. * AT 8.5 FEET, LOWLAND FLOODING IN THE AREA WILL DIMINISH AS THE RIVER DROPS BELOW 8 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jul 4, 10:09 AM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jul 4, 10:09 AM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1009 AM CDT THU JUL 4 2013
.UPDATE...MADE UPDATES TO POPS FOR THE REST OF TODAY BASED ON CURRENT
RADAR TRENDS AND MODEL DATA...WITH CHANCE POPS FOR MUCH OF THE AREA
EXCEPT THE EASTERNMOST PORTION THIS MORNING...THEN LIKELY POPS FOR
MUCH OF THE AREA THIS AFTERNOON EXCEPT FOR CHANCE POPS FOR SOUTHEAST
MISSISSIPPI. HAVE ALSO INCREASED POPS TO LIKELY FOR ROUGHLY THE
EASTERN HALF OF THE FORECAST AREA OVERNIGHT. MADE OTHER ADJUSTMENTS
TO QPF AND SKY COVER. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 84 73 83 72 84 / 50 50 80 60 80
PENSACOLA 83 74 84 75 85 / 70 70 80 70 80
DESTIN 80 76 84 78 84 / 100 70 80 60 80
EVERGREEN 81 71 83 70 84 / 70 70 80 60 80
WAYNESBORO 85 67 85 70 84 / 50 40 60 60 80
CAMDEN 80 72 83 70 84 / 70 70 80 60 80
CRESTVIEW 80 73 84 72 85 / 100 70 80 60 80
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...LOWER MOBILE...
FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR THE FOLLOWING ZONES:
BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...LOWER
BALDWIN...UPPER BALDWIN...
HIGH SURF ADVISORY UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...LOWER MOBILE...
FL...FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
HIGH RIP CURRENT RISK UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
HIGH SURF ADVISORY UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 AM FRIDAY FOR THE FOLLOWING ZONES:
CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN MOBILE
BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN MOBILE
BAY...
SMALL CRAFT ADVISORY UNTIL 1 PM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM...
&&Hazardous weather outlook, Jul 4, 6:52 AM CDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 652 AM CDT THU JUL 4 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-051200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 652 AM CDT THU JUL 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A STRONG TO MODERATE SOUTHERLY FLOW WILL CREATE HIGH SURF CONDITIONS AND A HIGH RISK OF RIP CURRENTS ALONG ALABAMA AND WESTERN FLORIDA PANHANDLE BEACHES. PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED PRIMARILY OVER SOUTH CENTRAL ALABAMA AND THE FLORIDA PANHANDLE. THE POTENTIAL FOR HEAVY RAINFALL WILL PERSIST FOR THIS AREA WHERE A FLASH FLOOD WATCH IS IN EFFECT. RAINFALL AMOUNTS OF UP TO SIX INCHES HAVE FALLEN OVER PORTIONS OF OUR COASTAL COUNTIES AND THE POTENTIAL FOR SEVERAL MORE INCHES EXIST. THERE IS ALSO THE POTENTIAL FOR STRONG GUSTY WINDS AND FREQUENT LIGHTNING WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND POTENTIAL LOCAL FLOODING WILL EXIST THROUGH THE WEEKEND FOR THE ENTIRE AREA. WIDESPREAD RAIN TOTALS OF 3 TO 6 INCHES ARE EXPECTED OVER MOST OF THE REGION...WITH SOME LOCATIONS POSSIBLY SEEING DOUBLE THOSE AMOUNTS. IN ADDITION...THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING AND STRONG GUSTY WINDS. HIGH SURF AND A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES WILL PERSIST THROUGH FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS...ESPECIALLY FOR FLOODING ISSUES...THAT ARISE THROUGH THE END OF THE WEEK. GMZ630>635-650-655-670-675-051200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 652 AM CDT THU JUL 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A STRONG TO MODERATE SOUTHERLY FETCH WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. PERIODS OF HEAVY SHOWERS AND THUNDERSTORMS WILL AT TIMES REDUCE VISIBILITIES TO ZERO AND CREATE DANGEROUS CLOUD TO WATER LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG TO MODERATE SOUTHERLY FLOW WILL CONTINUE TO CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OVER THE OFFSHORE WATERS FRIDAY BEFORE SLOWLY ABATING DURING THE LATE AFTERNOON HOURS. HEAVY SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT BOATERS THROUGH THE WEEKEND BUT STORMS WILL SLOWLY DECREASE IN INTENSITY AND COVERAGE MONDAY THROUGH WEDNESDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:55 PM CDT | River Flood Warning | MOB | Okaloosa | 5 days |
| Jul 4, 1:16 AM CDT | Areal Flood Advisory | MOB | Escambia | 119 min |
| Jul 4, 3:05 AM CDT | Areal Flood Advisory | MOB | Escambia | 115 min |
| Jul 4, 6:30 AM CDT | Areal Flood Advisory | MOB | Okaloosa, Santa Rosa | 2 hr |
| Jul 4, 7:40 AM CDT | Areal Flood Advisory | MOB | Okaloosa | 2 hr |
| Jul 4, 10:57 AM CDT | Areal Flood Advisory | MOB | Okaloosa | 3 hr |
| Jul 4, 2:11 PM CDT | Flash Flood Watch | MOB | 70 hr | |
| Jul 3, 11:17 PM CDT | Areal Flood Advisory | MOB | Baldwin | 118 min |
| Jul 4, 2:24 AM CDT | Flash Flood Warning | MOB | Baldwin | 3 hr |
Nearby
River Flood Warnings in Florida, 2013River Flood Warnings in Alabama, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.